# SDR FDEA201907251716

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 30,124 hours, 16,763 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PDIS  674     27-50  0873     25JUL19  YOW  FACT  U  LOGPAGES:3081764  FLAP JAM - TWO FLAP MOTOR FAULT LIGHTS : OVERSPEED  TO 215 KTS BEFORE PM SLOWED. ON DEPARTURE OUT OF  YMX WE WERE DOING A NON-PROFILE, NADP 1 DEPARTURE FLAP CLEAN-UP AT 3000FT - THE FLAPS STUCK AT 20 DEG. WE RECYCLED THE FLAP SLAT LEVER BUT IT DID NOT REMEDY THE ISSUE. CONTINUED FLIGHT TO YOW WITH FLAPS DOWN. BEFORE LANDING AND PER CHECKLIST WE PUT FLAP HANDLE TO 40 AND THEY CAME DOWN AND THE TWO FLAP FAULT LIGHTS WENT OUT. SHGN 25JUL19 14:42   YOW U  FOUND BOTH SFCC'S WITH JAM FAULTS. VERYFIED BOTH SYSTEM TORQUE LIMITERS INDICATIONS NORMAL. OPERATED FLAPS WITH ELECTRICAL SYSTEM AND FLAPS, SLATS RETURNED TO UP POSITION IAW MM 27-50-00-05. FACT 25JUL19 16:52  YOW U  RESET BOTH SFCC'S IAW MM 27-51-00-05. RAN BOTH ENGINE IAW JRH 6 MOVING SLATS/FLAPS FULL TRAVEL SEVERAL TIMES IAW MM 27-50-00-05. DURING OPERATIONAL TEST NOTED NO SLAT/FLAP FAULTS FROM OVERHEAD INDICATION. VERIFIED BOTH SFCC'S FOR FAULTS NONE FOUND. RECHECKED BOTH SYSTEM TORQUE LIMITERS FOUND NORMAL. A/C OK FOR SERVICE.
